Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Quasineutral limit of a time-dependent drift-diffusion-Poisson model for p-n junction semiconductor devices 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 225, 期号: 2, 页码: 411-439
Authors:  Hsiao, L;  Wang, S
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
quasineutral limit  time-dependent drift-diffusion equations  p-n junction  multiple scaling asymptotic expansions  gimel-weighted Liapunov-type functional  
Uniform persistence and existence of strictly positive solutions in nonautonomous Lotka-Volterra competitive systems with delays 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1999, 卷号: 37, 期号: 7, 页码: 61-71
Authors:  Teng, ZD;  Chen, LS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonautonomous Lotka-Volterra system  competition  delay  uniform persistence  strictly positive solution  Liapunov functional